# SDR DALA1200786303

- Difficulty date: January 6, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6/200 FOUND A CRACK. AT THE RADIUS DETAIL OF THE RIGHT SIDE UPPER LOBE DOUBLER.  PERFORMED HFEC INSPECTION J/C: 5332-01026-01 L=1.7" BS 2521.   PERFORMED ERA 499430-14.
